MAUDE Adverse Event Report: ARTHREX, INC. CLAV FRAC PLT,CENTRAL THIRD,LFT,SS; PLATE, FIXATION, BONE

ARTHREX, INC. CLAV FRAC PLT,CENTRAL THIRD,LFT,SS; PLATE, FIXATION, BONE
Model Number CLAV FRAC PLT,CENTRAL THIRD,LFT,SS
Health Effect - Clinical Code Pain (1994)
Date of Event 11/06/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The devices were reported to have been given to the patient.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that a patient had undergone a left clavicle fracture procedure on (b)(6) 2019.Due to patient issues with painful hardware.The patient underwent a revision procedure (b)(6) 2019 at a different facility than the original surgery center.All original arthrex implants were explanted during the revision.No products were implanted during the revision procedure.The explanted devices are not available to return for evaluation.The products were kept by the patient.The following are the arthrex devices that were explanted: ar-2655cl, clavicle fracture plate, central third -left, (lot 5261832), ar-2665-14h, fragment screw, (lot 135138), ar-8835-16, low profile screw (qty 3), (lot 10240456), ar-8835-16, low profile screw (qty 3), (lot 10248912).

Brand Name
CLAV FRAC PLT,CENTRAL THIRD,LFT,SS
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key9473043
Report Number1220246-2019-01483
Device Sequence Number2659724
Product Code HRS
UDI-Device Identifier00888867027480
UDI-Public00888867027480
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K143139
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCLAV FRAC PLT,CENTRAL THIRD,LFT,SS
Device Catalogue NumberAR-2655CL
Device Lot Number5261832
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2019
Initial Report FDA Received Date12/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;